MAUDE Adverse Event Report: PIVOTAL HEALTH SOLUTIONS DECOMPRESSION OF CHOICE; DECOMPRESSION TABLE

PIVOTAL HEALTH SOLUTIONS DECOMPRESSION OF CHOICE; DECOMPRESSION TABLE
Model Number E9011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
A weld on part e7130 failed while the table was in use.There was no injury, however the doctor's floor was damaged.

Brand Name
DECOMPRESSION OF CHOICE
Common Device Name
DECOMPRESSION TABLE
Manufacturer (Section D)
PIVOTAL HEALTH SOLUTIONS
3003 9th ave. sw
watertown SD 57201
Manufacturer (Section G)
PIVOTAL HEALTH SOLUTIONS
3003 9th ave. sw
watertown SD 57201
Manufacturer Contact
julee driver
3003 9th ave. sw
watertown, SD 57201
6057530110
MDR Report Key19629993
Report Number3007278668-2024-00003
Device Sequence Number8673647
Product Code ITH
UDI-Device Identifier00850008449826
UDI-Public00850008449826
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE9011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
94815
Patient Sequence Number1
Patient SexUnknown